Advanced Search
Article Contents
Article Contents

Better approximation by a Durrmeyer variant of $ \alpha- $Baskakov operators

  • *Corresponding author: Jitendra Kumar Singh

    *Corresponding author: Jitendra Kumar Singh

The second author is supported by Council of Scientific and Industrial Research, New Delhi, India, grant no.- 09/143(0914)/2018-EMR-I

Abstract Full Text(HTML) Figure(6) Related Papers Cited by
  • The aim of this paper is to study some approximation properties of the Durrmeyer variant of $ \alpha $-Baskakov operators $ M_{n,\alpha} $ proposed by Aral and Erbay [3]. We study the error in the approximation by these operators in terms of the Lipschitz type maximal function and the order of approximation for these operators by means of the Ditzian-Totik modulus of smoothness. The quantitative Voronovskaja and Gr$ \ddot{u} $ss Voronovskaja type theorems are also established. Next, we modify these operators in order to preserve the test functions $ e_0 $ and $ e_2 $ and show that the modified operators give a better rate of convergence. Finally, we present some graphs to illustrate the convergence behaviour of the operators $ M_{n,\alpha} $ and show the comparison of its rate of approximation vis-a-vis the modified operators.

    Mathematics Subject Classification: 26A15, 41A25, 41A35.


    \begin{equation} \\ \end{equation}
  • 加载中
  • Figure 1.   

    Figure 2.   

    Figure 3.   

    Figure 4.   

    Figure 5.   

    Figure 6.   

  • [1] O. Agratini, Linear operators that preserve some test functions, Int. J. Math. Math. Sci., 2006 (2006), Article ID 094136, 11 pp. doi: 10.1155/IJMMS/2006/94136.
    [2] F. Altomare and M. Campiti, Korovkin-type Approximation Theory and its Applications, de Gruyter, 2011.
    [3] A. Aral and H. Erbay, Parametric generalization of Baskakov operators, Math. Commun., 24 (2019), 119-131. 
    [4] A. Aral and V. Gupta, On q-Baskakov type operators, Demonstr. Math., 42 (2009), 109-122. 
    [5] V. Baskakov, An instance of a sequence of linear positive operators in the space of continuous functions, Dokl. Akad. Nauk SSSR, 113 (1957), 249-251. 
    [6] W. Z. Chen, Approximation Theory of Operators, Xiamen University Publishing House, Xiamen, 1989.
    [7] Z. Ditzian and V. Totik, Moduli of Smoothness, 9$^th$ edition, Springer Series in Computational Mathematics, Springer-Verlag, New York, 1987. doi: 10.1007/978-1-4612-4778-4.
    [8] A. D Gadjiev, On P. P. Korovkin type theorems, Mat. Zametki, 20 (1976), 781-786. 
    [9] V. Gupta, An estimate on the convergence of Baskakov-Bézier operators, J. Math. Anal. Appl., 312 (2005), 280-288.  doi: 10.1016/j.jmaa.2005.03.041.
    [10] V. Gupta and G. C. Greubel, Moment estimations of new Szász-Mirakyan-Durrmeyer operators, Appl. Math. Comput., 271 (2015), 540-547.  doi: 10.1016/j.amc.2015.09.037.
    [11] V. GuptaG. Tachev and A. M. Acu, Modified Kantorovich operators with better approximation properties, Numer. Algorithms, 81 (2019), 125-149.  doi: 10.1007/s11075-018-0538-7.
    [12] M. Heimann, Direct and converse results for operators of Baskakov-Durrmeyer type, Approx. Theory Appl., 5 (1989), 105-127. 
    [13] N. Ispir, On modified Baskakov operators on weighted spaces, Turkish J. Math., 25 (2001), 355-365. 
    [14] N. Ispir and . Atakut, Approximation by modified Szász-Mirakjan operators on weighted space, Proc. Indian. Acad. Sci. Math. Sci., 112 (2002), 571-578. doi: 10.1007/BF02829690.
    [15] A. Kajla, Direct estimates of certain Miheşan-Durrmeyer type operators, Adv. Oper. Theory., 2 (2017), 162-178.  doi: 10.22034/aot.1612-1079.
    [16] J. P. King, Positive linear operators which preserve $x^2$, Acta Math. Hungar., 99 (2003), 203-208.  doi: 10.1023/A:1024571126455.
    [17] A. Kumar and L. N. Mishra, Approximation by modified Jain-Baskakov-Stancu operators, Tbilisi Math. J., 10 (2017), 185-199.  doi: 10.1515/tmj-2017-0035.
    [18] B. Lenze, On Lipschitz-type maximal functions and their smoothnes spaces, Nederl. Akad. Wetensch. Indag. Math., 50 (1988), 53-63. 
    [19] M. Nasiruzzaman, N. Rao, S. Wazir and R. Kumar, Approximation on parametric extension of Baskakov-Durrmeyer operators on weighted space, J. Inequal. Appl., 2019 (2019), 103, 11pp. doi: 10.1186/s13660-019-2055-1.
    [20] A. Wafi and S. Khatoon, On the order of approximation of functions by generalized Baskakov operators, Indian J. Pure Appl. Math., 35 (2004), 347-358. 
    [21] I. Yuksel and N. Ispir, Weighted approximation by a certain family of summation integral-type operators, Comput. Math. Appl., 52 (2006), 1463-1470.  doi: 10.1016/j.camwa.2006.08.031.
    [22] C. Zhang and Z. Zhu, Preservation properties of the Baskakov-Kantorovich operators, Comput. Math. Appl., 57 (2009), 1450-1455.  doi: 10.1016/j.camwa.2009.01.027.
  • 加载中



Article Metrics

HTML views(1832) PDF downloads(718) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint